Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

268 Publications


2022 | Journal Article | LibreCat-ID: 34633
Hesse, Kerstin, and Quoc Thong Le Gia. “L_2 Error Estimates for Polynomial Discrete Penalized Least-Squares Approximation on the Sphere from Noisy Data.” Journal of Computational and Applied Mathematics 408 (2022). https://doi.org/10.1016/j.cam.2022.114118.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 47562
Herrmann, Felix, Marcus Grünewald, Tobias Meijer, Ulrich Gardemann, Lukas Feierabend, and Julia Riese. “Operating Window and Flexibility of a Lab-Scale Methanation Plant.” Chemical Engineering Science 254 (2022). https://doi.org/10.1016/j.ces.2022.117632.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45970
Garcke, Harald, Balázs Kovács, and Dennis Trautwein. “Viscoelastic Cahn–Hilliard Models for Tumor Growth.” Mathematical Models and Methods in Applied Sciences 32, no. 13 (2022): 2673–2758. https://doi.org/10.1142/s0218202522500634.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45969
Elliott, Charles M., Harald Garcke, and Balázs Kovács. “Numerical Analysis for the Interaction of Mean Curvature Flow and Diffusion on Closed Surfaces.” Numerische Mathematik 151, no. 4 (2022): 873–925. https://doi.org/10.1007/s00211-022-01301-3.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45963
Nick, Jörg, Balázs Kovács, and Christian Lubich. “Time-Dependent Electromagnetic Scattering from Thin Layers.” Numerische Mathematik 150, no. 4 (2022): 1123–64. https://doi.org/10.1007/s00211-022-01277-0.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45964
Kovács, Balázs, and Buyang Li. “Maximal Regularity of Backward Difference Time Discretization for Evolving Surface PDEs and Its Application to Nonlinear Problems.” IMA Journal of Numerical Analysis, 2022. https://doi.org/10.1093/imanum/drac033.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45966
Altmann, Robert, Balázs Kovács, and Christoph Zimmer. “Bulk–Surface Lie Splitting for Parabolic Problems with Dynamic Boundary Conditions.” IMA Journal of Numerical Analysis 43, no. 2 (2022): 950–75. https://doi.org/10.1093/imanum/drac002.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45968
Csomós, Petra, Bálint Farkas, and Balázs Kovács. “Error Estimates for a Splitting Integrator for Abstract Semilinear Boundary Coupled Systems.” IMA Journal of Numerical Analysis, 2022. https://doi.org/10.1093/imanum/drac079.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45958
Beschle, Cedric Aaron, and Balázs Kovács. “Stability and Error Estimates for Non-Linear Cahn–Hilliard-Type Equations on Evolving Surfaces.” Numerische Mathematik 151, no. 1 (2022): 1–48. https://doi.org/10.1007/s00211-022-01280-5.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 45956
Bohn, Jan, Michael Feischl, and Balázs Kovács. “FEM-BEM Coupling for the Maxwell–Landau–Lifshitz–Gilbert Equations via Convolution Quadrature: Weak Form and Numerical Approximation.” Computational Methods in Applied Mathematics 23, no. 1 (2022): 19–48. https://doi.org/10.1515/cmam-2022-0145.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53319
Winkler, Michael. “A Result on Parabolic Gradient Regularity in Orlicz Spaces and Application to Absorption-Induced Blow-Up Prevention in a Keller–Segel-Type Cross-Diffusion System.” International Mathematics Research Notices 2023, no. 19 (2022): 16336–93. https://doi.org/10.1093/imrn/rnac286.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53321
Winkler, Michael. “Arbitrarily Fast Grow-up Rates in Quasilinear Keller–Segel Systems.” Communications in Contemporary Mathematics 25, no. 10 (2022). https://doi.org/10.1142/s0219199722500626.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53327
Tao, Youshan, and Michael Winkler. “Global Solutions to a Keller-Segel-Consumption System Involving Singularly Signal-Dependent Motilities in Domains of Arbitrary Dimension.” Journal of Differential Equations 343 (2022): 390–418. https://doi.org/10.1016/j.jde.2022.10.022.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53325
Desvillettes, Laurent, Philippe Laurençot, Ariane Trescases, and Michael Winkler. “Weak Solutions to Triangular Cross Diffusion Systems Modeling Chemotaxis with Local Sensing.” Nonlinear Analysis 226 (2022). https://doi.org/10.1016/j.na.2022.113153.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53331
Wang, Yulan, and Michael Winkler. “Finite-Time Blow-up in a Repulsive Chemotaxis-Consumption System.” Proceedings of the Royal Society of Edinburgh: Section A Mathematics 153, no. 4 (2022): 1150–66. https://doi.org/10.1017/prm.2022.39.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53336
Bellomo, N., N. Outada, J. Soler, Y. Tao, and M. Winkler. “Chemotaxis and Cross-Diffusion Models in Complex Environments: Models and Analytic Problems toward a Multiscale Vision.” Mathematical Models and Methods in Applied Sciences 32, no. 04 (2022): 713–92. https://doi.org/10.1142/s0218202522500166.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53335
Winkler, Michael. “Exponential Grow-up Rates in a Quasilinear Keller–Segel System.” Asymptotic Analysis 131, no. 1 (2022): 33–57. https://doi.org/10.3233/asy-221765.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53332
Winkler, Michael. “Does Leray’s Structure Theorem Withstand Buoyancy-Driven Chemotaxis-Fluid Interaction?” Journal of the European Mathematical Society 25, no. 4 (2022): 1423–56. https://doi.org/10.4171/jems/1226.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 53344
Winkler, Michael. “Application of the Moser–Trudinger Inequality in the Construction of Global Solutions to a Strongly Degenerate Migration Model.” Bulletin of Mathematical Sciences 13, no. 02 (2022). https://doi.org/10.1142/s1664360722500126.
LibreCat | DOI
 

2022 | Journal Article | LibreCat-ID: 44689
Rezat, Sebastian, Sara Naseem Malik, and Markus Leifeld. “Scaffolding Close Reading of Mathematical Text in Pre-Service Primary Teacher Education at the Tertiary Level: Design and Evaluation.” International Journal of Science and Mathematics Education 20, no. S1 (2022): 215–36. https://doi.org/10.1007/s10763-022-10309-y.
LibreCat | DOI
 

Filters and Search Terms

keyword="Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed